# SDR 9708453225

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Engine: Cfmint CFM565A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Lp Fuel  Valve
- Part number: HTE1900011
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 19,754 hours
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

SHORTLY AFTER ENGINE START, THE NR 1 ENGINE FLAMED OUT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED LOW PRESSURE FUEL VALVE.  ENGINE WAS GROUND RUN AND FOUND SERVICEABLE.
